Skip to main content Accessibility help
×
Home

Alexander Abian. On the solvability of infinite systems of Boolean polynomial equations. Colloquium mathematicum, vol. 21 (1970), pp. 27–30. - Alexander Abian. Generalized completeness theorem and solvability of systems of Boolean polynomial equations. Zeitschrift für mathematische Logik und Grundlagen der Mathematik, vol. 16 (1970), pp. 263–264. - Paul D. Bacsich. Injectivity in model theory. Colloquium mathematicum, vol. 25 (1972), pp. 165–176. - S. Bulman-Fleming. On equationally compact semilattices. Algebra universalis (Basel), vol. 2 no. 2 (1972), pp. 146–151. - G. Grätzer and H. Lakser. Equationally compact semilattices. Colloquium mathematicum, vol. 20 (1969), pp. 27–30. - David K. Haley. On compact commutative Noetherian rings. Mathematische Annalen, vol. 189 (1970), pp. 272–274. - Ralph McKenzie. ℵ1-incompactness of Z. Colloquium mathematicum, vol. 23 (1971), pp. 199–202. - Jan Mycielski. Some compactifications of general algebras. Colloquium mathematicum, vol. 13 no. 1 (1964), pp. 1–9. See Errata on page 281 of next paper. - Jan Mycielski and C. Ryll-Nardzewski. Equationally compact algebras II. Fundamenta mathematicae, vol. 61 (1968), pp. 271–281. Errata, Fundamenta mathematicae, vol. 62 (1968), p. 309. - L. Pacholski and B. Wȩglorz. Topologically compact structures and positive formulas. Colloquium mathematicum, vol. 19 (1968), pp. 37–42. - B. Wȩglorz. Compactness of algebraic systems. Bulletin de l'Academie Polonaise des Sciences, Série des sciences mathématiques, astronomiques et physiques, vol. 13 (1965), pp. 705–706. - B. Wȩglorz. Equationally compact algebras(I). Fundamenta mathematicae, vol. 59 (1966), pp. 289–298. - B. Wȩglorz. Equationally compact algebras (III). Fundamenta mathematicae, vol. 60 (1967), pp. 89–93. - B. Wȩglorz. Completeness and compactness of lattices. Colloquium mathematicum, vol. 16 (1967), pp. 243–248. - B. Wȩglorz and A. Wojciechowska. Summability of pure extensions of relational structures. Colloquium mathematicum, vol. 19 (1968), pp. 27–35. - Günter H. Wenzel. Subdirect irreducibility and equational compactness of unary algebras 〈A; f〉. Archiv der Mathematik, vol. 21 (1970), pp. 256–264. - Günter H. Wenzel. On -atomic compact relational systems. Mathematische Annalen, vol. 194 (1971), pp. 12–18.

  • Walter Taylor

Copyright

Metrics

Full text views

Total number of HTML views: 0
Total number of PDF views: 0 *
Loading metrics...

Abstract views

Total abstract views: 0 *
Loading metrics...

* Views captured on Cambridge Core between <date>. This data will be updated every 24 hours.

Usage data cannot currently be displayed